The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Communications in Partial Differential Equations
( Vol. 18 NO.1 / (1993))
A Unique Continuation Problem for Holomorphic Mappings
Xiaojun Huang, Steven G. Krantz,
Pages. 241-263
Abstract
Contents 0. Introduction
1. Statement of the Main result and some related observations
2. Proof of the main result
3. Construction of analytic disks and extensions of the main theorem
Key words nalytic disc, vanishing, totally real submanifold, Riemann-Hilbert problem, Schauder fixed point theorem
Mathmatical Subject Classification 32B10, 32B99